# SDR DALA2024080207732

- Difficulty date: July 30, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 81,635 hours, 32,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 F/A REPORTS L2 DOOR O/H EXIT SIGN LENS FELL OFF. CORRECTIVE ACTION: REINSTALLED SIGN LENS. (6030290)
